# SDR QXEA2010092300548

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 22,103 hours, 16,230 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FUSELAGE SKIN CHAFED FROM BELLY FAIRING CHANNEL 195DL, 2 AREAS ON FWD AND AFT SKIN AT FS: 977.0.  BLENDED 2 CHAFED AREAS ON 2 BELLY SKINS AT FS 974.0 IAW SRM 51-12-00-001-001-A01.  FWD BLEND MEASURES 0.82" X 0.8"W X .008D, ORIGINAL THICKNESS IS .180" REMAINING MATERIAL IN BLEND IS .172" WITHIN LIMITS OF REO 670-53-00-014.   AFT BLEND MEASURES 1.1"L X 1.3"W X .027"D, ORIGINAL THICKNESS OF SKIN IS 0.125", REMAINING MATERIAL IN BLEND AREA IS .098, WITHIN LIMITS OF REO 670-53-00-014.  PERFORMED LPI ON BLENDED AREAS NO CRACKS FOUND AT THIS TIME IAW NDTM LPI 51-20-0080230-A01, REO 670-53-00-014. TREATED AND PRIMED AREAS WORKED IAW SRM 51-21-11 AND 51-25-06.  APPLIED TOP COAT IAW SRM 51-25-16-001.
